A probablistic proof of the series representation of the MacDonald function with applications
M. Aslam Chaudhry and
Munir Ahmad
International Journal of Mathematics and Mathematical Sciences, 1998, vol. 21, 1-4
Abstract:
A series representation of the Macdonald function is obtained using the properties of a probability density function and its moment generating function. Some applications of the result are discussed and an open problem is posed.
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/21/469056.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/21/469056.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:469056
DOI: 10.1155/S0161171298000647
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().